Journal article icon

Journal article

Bulletin of mathematical biology-facts, figures and comparisons.

Abstract:

The Society for Mathematical Biology (SMB) owns the Bulletin of Mathematical Biology (BMB). This is an international journal devoted to the interface of mathematics and biology. At the 2003 SMB annual meeting in Dundee the Society asked the editor of the BMB to produce an analysis of impact factor, subject matter of papers, submission rates etc. Other members of the society were interested in the handling times of articles and wanted comparisons with other (appropriate) journals. In this arti...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.bulm.2004.03.003

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Bulletin of mathematical biology More from this journal
Volume:
66
Issue:
4
Pages:
595-603
Publication date:
2004-07-01
DOI:
EISSN:
1522-9602
ISSN:
0092-8240
Language:
English
Keywords:
Pubs id:
pubs:24873
UUID:
uuid:6f0d36c8-42e2-48fd-a947-47a046cb7e22
Local pid:
pubs:24873
Source identifiers:
24873
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP